MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable as the lens was not implanted.If explanted, give date: not applicable as the lens was not implanted and therefore not explanted.(b)(6).Attempts have been made to obtain missing information; however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Been submitted.
 
Event or Problem Description
It was reported that during surgery, the patient's posterior capsule was ruptured.Reportedly, the intraocular lens (model aab00 +19.5 diopter) was not implanted.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7949651
Report Number3011852734-2018-00188
Device Sequence Number16378950
Product Code HQL
UDI-Device Identifier05050474548657
UDI-Public(01)05050474548657(17)220308
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer01/28/2019
10/25/2020
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date02/01/2019
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005